Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue

Issues

The Gauss map of pseudo-algebraic minimal surfaces

Yu Kawakami1 / Ryoichi Kobayashi2 / Reiko Miyaoka3

1Graduate school of Mathematics, Nagoya University, Nagoya, 464-8602/Japan.

2Graduate school of Mathematics, Nagoya University, Nagoya, 464-8602/Japan.

3Mathematical Institute, Tohoku University, Sendai, 980-8578/Japan.

Citation Information: Forum Mathematicum. Volume 20, Issue 6, Pages 1055–1069, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/FORUM.2008.047, December 2008

Publication History

Received:
2006-04-12
Revised:
2007-02-26
Revised:
2007-03-22
Accepted:
2007-05-09
Published Online:
2008-12-15

Abstract

We refine Osserman's argument on the exceptional values of the Gauss map of algebraic minimal surfaces. This gives an effective estimate for the number of exceptional values and the totally ramified value number for a wider class of complete minimal surfaces that includes algebraic minimal surfaces. It also provides a new proof of Fujimoto's theorem for this class, which not only simplifies the proof but also reveals the geometric meaning behind it.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Pham Hoang Ha, Le Bich Phuong, and Pham Duc Thoan
Topology and its Applications, 2016, Volume 199, Page 32
[2]
Pham Hoang Ha and Nguyen Van Trao
Journal of Mathematical Analysis and Applications, 2015, Volume 430, Number 1, Page 76
[3]
Yu Kawakami
Mathematische Zeitschrift, 2013, Volume 274, Number 3-4, Page 1249

Comments (0)

Please log in or register to comment.